		XXIIIr	rd International Congress on PC	CP	
Time	Wednesday	Thursday	Friday	Saturday	Sunday
8:30	Registration	Registration	Registration	Registration	Registration
	Welcome to Country/Red Dust Healing Workshop Tom Powell	Conference Opening - Smoking Ceremony, Dancing	Keynote: Understanding Illness experience: a journey within PCP perspective and practise Sabrina Cipolletta	Keynote: How does humanity <i>reclaim</i> ancient wisdom? Rosemary Wanganeen	Keynote: Storytellers not Scientists: PCP Revisited <i>Daniel Hutto</i>
	Red Dust Healing Workshop	Keynote: The PCT Tribe from the past towards the future <i>Massimo Giliberto</i> (1 hour 15 mins)	Keynote: Sabrina Cipolletta (continued)	Keynote: Rosemary Wanganeen (continued)	Keynote: Daniel Hutto (continued)
	Red Dust Healing Workshop	Keynote: Massimo Giliberto (continued)	Making sense of psychosis Bob Green	Cultural "wisdom" as a means of oppression: Personal construing of human rights Chris Laming & Prasuna Reddy	Experiencing Difference: Game of change, the use of novelty and expanding the boundaries of therapeutic space Lyn Toms, Jocelyn Harper & Bronwyn Seaborn
11:00	Morning Tea	Morning Tea	Morning Tea	Morning Tea	Morning Tea

	Red Dust Healing Workshop	(11:45) Panel Of Elders (PCP) (1 hour 15 mins)	"What is the airspeed velocity of an unladen swallow? "Exploring service provider and service recipient constructions of the Indigenous mental health arena Darren Garvey (45 mins)	Back to the Future: The Neuroscience of Ancient Wisdom Sharon Payne (45 mins)	<i>Workshop</i> Mindfulness through Connecting to Culture Jo Tanginoa
	Red Dust Healing Workshop	Panel Of Elders (PCP)	Darren Garvey (continued)	Sharon Payne (continued)	Workshop (continued)
	Red Dust Healing Workshop	Panel Of Elders (PCP)	(12:15) Mid-life crises: re-construing a relationship affected by prostate cancer and menopause Desley Hennessy	(12:15) Psychologists' Core Constructs about White and Non-White people: Implications for Cultural competence and the Therapeutic Alliance needs today Tinashe Dune, Peter Caputi & Beverly Walker	Workshop (continued)
1:00	Lunch	Lunch	Lunch	Lunch	Closing Remarks Lunch - collect your picnic basket
1:30	Lunch	Lunch	Lunch	Lunch	Excursions

	Red Dust Healing Workshop	Panel of Elders (Indigenous) (1 hour 15 mins)	Conflict Measurement in Repertory Grid data David Winter & Richard Bell	Eight Ways of Leaning: More than just pedagogy Jo Tanginoa (45 mins)	Excursions
	Red Dust Healing Workshop	Panel of Elders (Indigenous)	A role for mental models in PCP Helen Ross	(2:45) Poetry writing and Self-Characterisation Richard Bell (45 mins)	Excursions
	Red Dust Healing Workshop	Panel of Elders (Indigenous)	Comments on Padua 2021 (20 mins)	Richard Bell (continued)	Excursions
3:30	Afternoon Tea	(3:15) Afternoon Tea	Afternoon Tea	Afternoon Tea	Excursions
4:00		(3:45) Health Bodies, strong minds: Indigenous youth talking about identity and well-being Marnee Shay and Grace Sarra (30 mins)	Exploring cultural meanings through examining the type of constructs of women with depression in Taiwan YuChi Lin	Use your Imagination: Fixed Role Therapy in brief interventions - updates and modifications Bronwyn Seaborn	Excursions
4:30		(4:15) Overcoming Drug and Alcohol Dependency: A Personal Journey to Overcoming Addiction Michael McLeod (45 mins)	Elaborating Children's Constructions through Story Telling Deborah Truneckova	Construing the construct respect-disrespect in acts of violence Precious Sedumedi & David Winter	Excursions
5:00					
5:30		Welcome Drinks			
6:00		Welcome Drinks	Conference Dinner - meet in foyer to catch bus		